RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Il'yasova, Al'bina Kuandikovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:253
Abstract pages:473
Full texts:151
References:38
E-mail:

http://www.mathnet.ru/eng/person43702
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. K. Ilyasova, Yu. V. Bulycheva, “Simulation of oscillatory processes using differential equations of Liouville type”, Vestn. Astrakhan State Technical Univ. Ser. Management, Computer Sciences and Informatics, 2018, 3,  117–123  mathnet  elib
2009
2. G. A. Aigunov, A. K. Il'yasova, “On a Liouville-type equation with one interior singular point”, Uspekhi Mat. Nauk, 64:1(385) (2009),  135–136  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:1 (2009), 129–130  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020